English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Uncertainties of Management in the Management of Uncertainty

MPS-Authors
There are no MPG-Authors available
Locator
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Streeck, W. (1987). The Uncertainties of Management in the Management of Uncertainty. International Journal of Political Economy, 17(3), 57-87.


Cite as: http://hdl.handle.net/21.11116/0000-0001-F413-6
Abstract
There is no abstract available